Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 947182, 8 pages
http://dx.doi.org/10.1155/2014/947182
Research Article

A Class of Generalized Differential Operators with Infinitely Many Discontinuous Points

School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

Received 23 March 2014; Accepted 27 May 2014; Published 15 June 2014

Academic Editor: Valery Serov

Copyright © 2014 Yurong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kerckhoff, H. Masur, and J. Smillie, “Ergodicity of billiard flows and quadratic differentials,” Annals of Mathematics, vol. 124, no. 2, pp. 293–311, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Chernov and R. Markarian, Chaotic Billiards, vol. 127 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Weidmann, Spectral Theory of Ordinary Differential Operators, vol. 1258 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1987. View at MathSciNet
  4. M. A. Naimark, Linear Differential Operators, Harrap, London, UK, 1968.
  5. G. Ya. Sinai, “Dynamical systems with elastic reflections,” Russian Mathematical Surveys, vol. 25, pp. 137–189, 1970. View at Google Scholar
  6. P. Bálint, N. Chernov, D. Szász, and I. P. Tóth, “Geometry of multi-dimensional dispersing billiards,” Asterisque, no. 286, pp. 119–150, 2003. View at Google Scholar · View at Scopus
  7. R. M. Kauffman and H. Zhang, “A class of ordinary differential operators with jump boundary conditions,” in Evolution Equations, vol. 234 of Lecture Notes in Pure and Applied Mathematics, pp. 253–274, Dekker, New York, NY, USA, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Zhang and J. Lian, “Hyperbolic behavior of jacobi fields along billiard flows,” in Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems, pp. 1794–1798, 2007.
  9. J. Sun and Z. Wang, Spectral Analysis of Linear Operators, Science Press, Beijing, China, 2005.
  10. Z. Cao, Ordinary Differential Operators, Shanghai Scientific and Technical Publishers, Shanghai, China, 1987.
  11. E. Müller-Pfeiffer, Spectral Theory of Ordinary Differential Operators, Ellis Horwood, Chichester, UK, 1981.